# SDR QXEA2012072500732

- Difficulty date: July 25, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR STEP ASSY AFT GOOSENECK AND AFT GOOSENECK BACKING PLATE HAS CORROSION.  REMOVED AFT GOOSENECK REF AMM 52-11-23-000-801.  DRILLED NEW GOOSENECK REF AMM 52-11-23-400-801.  REPLACED BACKING PLATE WITH NEW FROM STOCK.  INSTALLED GOOSENECK AND GOOSENECK BACKING PLATE IAW AMM 52-11-23-400-801.
